EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-020-11-0250 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Joint effusion (4849)
| Date of Event |
10/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 02-020-11-0250, (b)(6) -truliant ps cem fem ps cem left sz 5 02-022-45-5050, (b)(6) -truliant tib fit tray cem sz 5f/5t 200-02-41, (b)(6) -three peg patella 41mm 201-78-18, (b)(6) -holding pin headless no ribs w/30 deg pt 4 pack.
Event or Problem Description
It was reported via legal notifications and other sources, that a male patient, who was initially implanted on the left knee on (b)(6) 2018, was seen in the clinic and they are having symptoms/pain/effusions, indicating a revision surgery is necessary.A revision ltka had been scheduled for (b)(6) 2022.The revision occurred.Pre-op/post-op diagnoses: failed left tka secondary to aseptic femoral loosening.Indications: increasing effusions and weightbearing pain with clinical evidence of a femoral loosening.Procedure: the patella was well fixed, left in place.Previous 12 mm insert was removed.The femoral was disimpacted from intact cement mantle.Tibia was well fixed, left in place.Previous 12mm insert was removed.The femoral was disimpacted.Tibia was well fixed and left in place.The patient was revised to exactech devices.No complications.Patient was taken to recovery in stable condition.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported in cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.